# SDR CALA9700287

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 97608
- Condition: Chafed
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 HYDRAULIC SYSTEM FLUID QUANTITY AND PRESSURE DROPPED TO ZERO WHILE EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE TO LT ENGINE DRIVEN HYDRAULIC PUMP CHAFED THROUGH.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
